MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30263E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris smartsite extension set there was component separation.There was no report of patient impact.The following information was provided by the initial reporter: additional samples were received from the customer with the below defect.30263e - qty 1 lot 22059434- in sample 1 the issue of separation observed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 25-apr-2023.H6: investigation summary total 4 different samples were received with the related complaint from the customer.Evaluation of the extension set shows that two different material sets received as connected with each other and the functional testing was performed on gravity set tube which shows separation of tubing from the drip chamber.Further visual inspection under magnification shows a lack of solvent on the tubing.Because of separation, priming of set could not be possible.Quality notification send to manufacturer.A device history record review for model 30263e and lot number 22059434 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.A trend for the drip chamber issue has been identified for this product line.The appropriate personnel have been notified of this complaint.We have funded a project to examine how to further increase the robustness of the disposable device and prevent future occurrences of this type.As part of the action plan, changes to the solvent dispenser are in the process of being implemented.
 
Event or Problem Description

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16725684
Report Number9616066-2023-00672
Device Sequence Number17944391
Product Code FPA
UDI-Device Identifier50885403235205
UDI-Public(01)50885403235205
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/27/2025
Device Model Number30263E
Device Catalogue Number30263E
Device Lot Number22059434
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown